Injectivity in the quasi-topo of separated presheaves on a complete Heyting algebra
Portugaliae mathematica, Tome 47 (1990) no. 3, pp. 227-241
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
category of totally fuzzy sets enriched in a frame, quasitopos of separated presheaves, injectivity
@article{PORMA_1990__47_3_115715,
author = {Coulon, Josette and Coulon, Jean-Louis},
title = {Injectivity in the quasi-topo of separated presheaves on a complete {Heyting} algebra},
journal = {Portugaliae mathematica},
pages = {227--241},
year = {1990},
volume = {47},
number = {3},
mrnumber = {1090265},
zbl = {0723.18010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1990__47_3_115715/}
}
TY - JOUR AU - Coulon, Josette AU - Coulon, Jean-Louis TI - Injectivity in the quasi-topo of separated presheaves on a complete Heyting algebra JO - Portugaliae mathematica PY - 1990 SP - 227 EP - 241 VL - 47 IS - 3 UR - http://geodesic.mathdoc.fr/item/PORMA_1990__47_3_115715/ LA - en ID - PORMA_1990__47_3_115715 ER -
Coulon, Josette; Coulon, Jean-Louis. Injectivity in the quasi-topo of separated presheaves on a complete Heyting algebra. Portugaliae mathematica, Tome 47 (1990) no. 3, pp. 227-241. http://geodesic.mathdoc.fr/item/PORMA_1990__47_3_115715/